# SDR QXEA200501195

- Difficulty date: August 28, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 9,480 hours, 9,996 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT 2310:  NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED IN CRUISE.  SHUTOFF NR 1 BLEED PER E/A CHECKLIST.  LIGHT EXTINGUISHED.  MAINTENANCE COMPLIED WITH FIM TASK 36-20-00-810-801.  PERFORMED OPERATIONAL TEST OF THE BLEED AIR SYSTEM PER TASK 36-11-00-710-802.  BLEED AIR CAUTION DID NOT RETURN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
